# SDR SRAA69602

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Hsg
- Part number: 7143253
- Condition: Bad Bearing
- Location: Nr 1 Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT FROM AVB TO AAB - NR 1 ENGINE RPM FLUCTUATED FROM 105 PERCENT TO 95 PERCENT IN LESS THAN ONE SECOND, NO LOW OIL LIGHT AND MECHANICAL GOVERNING HAD NO EFFECT ON CONDITION, SHUT DOWN NR 1 ENGINE AS PRECAUTIONARY, AIRCRAFT LANDED SAFELY AT AAB.  FOUND NR 1 VALVE HOUSING HAD BAD BEARING, REPLACED VALVE HOUSING AND PERFORMED ENGINE RUN, OPS CHECKED GOOD PER J/C 7101, 7101-2, 6101-1, AND 6103.  (M)
